# SDR SIMA200311102

- Difficulty date: April 16, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: YB203A
- Part serial: MX61984
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED LOSING THE NR 1 HYDRAULIC SYSTEM, QUANTITY AND SYSTEM.  AN EMERGENCY AND AIRCRAFT WAS LANDED SAFELY WITH NO OTHER INCIDENTS REPORTED.  GEAR DID GO DOWN AND LOCK SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NR 4 ENGINE DRIVEN HYDRAULIC PUMP IAW EMB MM.  OPERATIONAL AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
